INTOXICACION POR PARACETAMOL PDF

Enter your email address and we'll send you a link to reset your password. The KCC are a well-accepted criteria that show the degree of multiorgan dysfunction from acetaminophen-induced liver failure. Used alone or with serum lactate and phosphate, the KCC can predict patients with poor prognosis. Acetaminophen poisoning is the most common cause of acute liver failure in the US, the UK and many other countries. The only treatment option that radically improves the outcome of acute liver failure is emergency liver transplantation.

Author:Kedal Gojas
Country:Panama
Language:English (Spanish)
Genre:Spiritual
Published (Last):10 April 2016
Pages:320
PDF File Size:14.98 Mb
ePub File Size:3.14 Mb
ISBN:302-8-66385-301-4
Downloads:36023
Price:Free* [*Free Regsitration Required]
Uploader:Vudoshakar



In infants under 6 months of age, paracetamol overdose is usually due to dose confusion by caretakers. Recently, liquid formulations of this drug have been commercialized in larger,ml bottles.

The syringe to measure the syrup in these new formulations is also bigger 5 cc versus 1. We present six cases of 2—4-month-old infants mistakenly given an overdose of paracetamol, each from this new ml formulation. These patients are especially susceptible to poisoning because of liver immaturity and require more aggressive management.

To prevent this kind of poisoning, correct and clear information must be given to caregivers about drug dosage. ISSN: Paracetamol poisoning in infants aged less than six months: Dosage errors. Descargar PDF. Autor para correspondencia. Hospital de Cruces. Palabras clave:. Key words:. Calvo, E. Onis, M. Benito, S.

An Esp Pediatr, 54 , pp. Kearns, J. Leeder, G. Acetaminophen over-dose with therapeutic intent. J Pediatr, , pp. Wallace, P. Dargan, A. Paracetamol overdose: An evi-dence based flowchart to guide management. Emerg Med J, 19 , pp. Olson, I. Anderson, N. Benowitz, P. Blanc, R.

Clark, T. Kearney, et al. Poisoning and drug overdose, 3 th ed, pp. Holford, J. Armishaw, R. Predicting concentrations in children presenting with acetaminophen overdose. Acetaminophen intoxi-cation during treatment: What you don't know can hurt you. Clin Pediatr, , pp. Alander, M. Dowud, S. Bratton, G. Arch Pediatr Adolesc Med, , pp. Isbister, I. Whyte, A. Florez, J. Armijo, A. Penna, N.

Paracetamol poisoning in children and hepatotoxicity. Br J Clin Pharmac, 32 , pp. Miller, R. Roberts, L. Acetaminophen elimination kinetics in neonates, children and adults. Clin Pharm Ther, 9 , pp. Heubi, M. Barbacci,, H. Therapeutic misad-ventures with acetaminophen: Hepatotoxicity after multiple doses in children. Ward, B. Bates, W. Benitz, D. Burchfield, J. Ring, R. Walls, et al. Committee on Drugs, AAP. Acetaminophen toicity in children. Pediatrics, , pp. Rivera-Penera, R.

Gugig, J. Davis, S. McDiarmid, J. Vargas, P. Rosenthal, et al. Outcome of acetaminophen overdose in pediatric patients and factors contributing to hepatotoxicity. Medication safety alert, 7 , pp. Actualizado el 23 de Marzo. Are you a health professional able to prescribe or dispense drugs? Si continua navegando, consideramos que acepta su uso.

To improve our services and products, we use "cookies" own or third parties authorized to show advertising related to client preferences through the analyses of navigation customer behavior. Continuing navigation will be considered as acceptance of this use. You can change the settings or obtain more information by clicking here.

KELTRON ELECTROLYTIC CAPACITORS PDF

2019, Número 07

Objectives: To evaluate 5 diagnostic-therapeutic strategies for suspected acute paracetamol poisoning in terms of cost-effectiveness in a tertiary university hospital with an active, validated poisoning surveillance program SAT-HULP. Material and methods: Cost-effectiveness analysis of the 5 diagnostic-therapeutic alternatives considered when attending patients with suspected paracetamol poisoning. The alternatives were chosen by means of a decision tree. Deterministic and probabilistic sensitivity analyses were performed. Results: The approaches that were most cost-effective were those guided by reported doses and nomograms. Conclusion: Treating according to nomogram was the most efficient diagnostic-therapeutic approach to treating paracetamol poisoning in our hospital. However, when the prevalence of paracetamol poisoning is higher and uncertainty is greater, it would be more efficient to treat based on calculating the half-life.

DISPLASIA DE CADERA TRATAMIENTO FISIOTERAPEUTICO PDF

Intoxicación por paracetamol

In infants under 6 months of age, paracetamol overdose is usually due to dose confusion by caretakers. Recently, liquid formulations of this drug have been commercialized in larger,ml bottles. The syringe to measure the syrup in these new formulations is also bigger 5 cc versus 1. We present six cases of 2—4-month-old infants mistakenly given an overdose of paracetamol, each from this new ml formulation. These patients are especially susceptible to poisoning because of liver immaturity and require more aggressive management. To prevent this kind of poisoning, correct and clear information must be given to caregivers about drug dosage. ISSN:

Related Articles